# SDR HEEA061699

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 6210 · Main Rotor Blades
- Part: Abrasion Strip
- Part number: 412015300109
- Condition: Separated
- Location: M/R Blade
- Part time: 3,007 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LEADING EDGE STRIPS ON BLADE SEPARATED AT THE SPLICE JOINT BEYOND LIMITS.
